DOI QR코드

DOI QR Code

UNITARY INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$

  • Kang, Joo-Ho (Dept. of Math., Daegu University)
  • Received : 2009.07.13
  • Accepted : 2009.08.27
  • Published : 2009.09.25

Abstract

Given operators X and Y acting on a Hilbert space $\mathcal{H}$, an interpolating operator is a bounded operator A such that AX = Y. In this paper, we showed the following : Let $\mathcal{L}$ be a subspace lattice acting on a Hilbert space $\mathcal{H}$ and let $X_i$ and $Y_i$ be operators in B($\mathcal{H}$) for i = 1, 2, ${\cdots}$. Let $P_i$ be the projection onto $\overline{rangeX_i}$ for all i = 1, 2, ${\cdots}$. If $P_kE$ = $EP_k$ for some k in $\mathbb{N}$ and all E in $\mathcal{L}$, then the following are equivalent: (1) $sup\;\{{\frac{{\parallel}E^{\perp}({\sum}^n_{i=1}Y_if_i){\parallel}}{{\parallel}E^{\perp}({\sum}^n_{i=1}Y_if_i){\parallel}}:f{\in}H,n{\in}{\mathbb{N}},E{\in}\mathcal{L}}\}$ < ${\infty}$ range $\overline{rangeY_k}\;=\;\overline{rangeX_k}\;=\;\mathcal{H}$, and < $X_kf,\;X_kg$ >=< $Y_kf,\;Y_kg$ > for some k in $\mathbb{N}$ and for all f and g in $\mathcal{H}$. (2) There exists an operator A in Alg$\mathcal{L}$ such that $AX_i$ = $Y_i$ for i = 1, 2, ${\cdots}$ and AA$^*$ = I = A$^*$A.

Keywords

Interpolaion Problem;Unitary Interpolation Problem;Subspace Lattice;Alg $\mathcal{L}$

References

  1. Anoussis, M. ; Katsoulis, E. ; Moore, R. L.; Trent, T. T., Interpolation problems for ideals in nest algebras, Math. Proc. Camb. Phil. Soc. 111 (1992), 151-160. https://doi.org/10.1017/S030500410007523X
  2. Douglas, R. G., On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc., 17 (1966), 413-415. https://doi.org/10.1090/S0002-9939-1966-0203464-1
  3. Gilfeather, F. and Larson, D., Commutants modulo the compact operators of certain CSL algebras, Operator Theory: Adv. Appl. 2 (Birkhauser, Basel, 1981), 105-120. https://doi.org/10.1007/978-3-0348-5456-6_9
  4. Hopenwasser, A., Hilbert -Schmidt interpolation in CSL algebras, Illinois J. Math. (4), 33 (1989), 657-672.
  5. Jo, Y. S. ; Joo Ho Kang ; Park, Dongwen, Equations AX = Y and Ax=y in AlgL, J.Korean Math. Soc. 43 (2006), 399-411. https://doi.org/10.4134/JKMS.2006.43.2.399